# SDR SWAA2024040460465

- Difficulty date: March 7, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AROUND NUTPLATE HOLE ON THE BOTTOM SIDE; BS 986 RBL 38; WL 208 FOUND CORROSION.<[01] REPAIRED PER EA 24-153-00653 (N7731A ? ATS (PAE) ? REPAIR - SECTION 47 BS 986.5 FLOOR BEAM UPPER CHORD FORWARD FLANGE CORROSION AT RBL 43 AND RBL 38);[02] COMPLETE
